Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Reliable filtering with strict dissipativity for T-S fuzzy time-delay systems
Author: Su, X.
Shi, P.
Wu, L.
Basin, M.
Citation: IEEE Transactions on Cybernetics, 2014; 44(12):2470-2483
Publisher: IEEE
Issue Date: 2014
ISSN: 2168-2267
Statement of
Xiaojie Su, Peng Shi, Ligang Wu and Michael V. Basin
Abstract: In this paper, the problem of reliable filter design with strict dissipativity has been investigated for a class of discrete-time T-S fuzzy time-delay systems. Our attention is focused on the design of a reliable filter to ensure a strictly dissipative performance for the filtering error system. Based on the reciprocally convex approach, firstly, a sufficient condition of reliable dissipativity analysis is proposed for T-S fuzzy systems with time-varying delays and sensor failures. Then, a reliable filter with strict dissipativity is designed by solving a convex optimization problem, which can be efficiently solved by standard numerical algorithms. Finally, numerical examples are provided to illustrate the effectiveness of the developed techniques.
Keywords: Dissipative filter design; fuzzy systems; time-delay
Rights: © 2014 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission.
DOI: 10.1109/TCYB.2014.2308983
Grant ID:
Appears in Collections:Aurora harvest 3
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.